Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 21, NWS Billings, MT
NWS Billings, MT issued this severe thunderstorm warning at May 26, 2013, 4:00 PM MDT for Sheridan County, Wyoming. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2013, 4:00 PM MDT (22:00 UTC)
- Expired
- May 26, 2013, 4:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
County Sheridan County, WY
The radar
The Billings radar (KBLX), 197 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:25 PM MDT | HAIL 2.5 | 13 Sse Sheridan, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 3:47 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2715 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858 WUUS55 KBYZ 262200 SVRBYZ WYC033-262230- /O.NEW.KBYZ.SV.W.0021.130526T2200Z-130526T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BILLINGS MT 400 PM MDT SUN MAY 26 2013 THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN SHERIDAN COUNTY IN NORTH CENTRAL WYOMING... * UNTIL 430 PM MDT * AT 356 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO POSSIBLE. THIS STORM WAS LOCATED NEAR STORY...OR 12 MILES SOUTHEAST OF SHERIDAN...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BANNER AND WYARNO. LAT...LON 4454 10677 4463 10696 4486 10679 4470 10649 TIME...MOT...LOC 2159Z 218DEG 16KT 4464 10683 $$ CHURCH
2 follow-up statements
990 WWUS55 KBYZ 262218 SVSBYZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 418 PM MDT SUN MAY 26 2013 WYC033-262230- /O.CON.KBYZ.SV.W.0021.000000T0000Z-130526T2230Z/ SHERIDAN WY- 418 PM MDT SUN MAY 26 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR EASTERN SHERIDAN COUNTY... AT 415 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHEAST OF STORY...OR 11 MILES SOUTHEAST OF SHERIDAN...MOVING NORTHEAST AT 15 MPH. IN ADDITION...AT 4PM GOLF BALL SIZED WAS REPORTED IN STORY WYOMING. LOCATIONS IMPACTED INCLUDE... WYARNO. LAT...LON 4467 10692 4486 10679 4470 10649 4459 10671 TIME...MOT...LOC 2215Z 218DEG 16KT 4470 10676 $$ CHURCH
868
WWUS55 KBYZ 262228
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
428 PM MDT SUN MAY 26 2013
WYC033-262237-
/O.EXP.KBYZ.SV.W.0021.000000T0000Z-130526T2230Z/
SHERIDAN WY-
428 PM MDT SUN MAY 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHERIDAN COUNTY WILL
EXPIRE AT 430 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
TO THE SIZE OF DIMES IS STILL BEING REPORTED BY SPOTTERS WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10PM.
LAT...LON 4467 10692 4486 10679 4470 10649 4459 10671
TIME...MOT...LOC 2227Z 218DEG 16KT 4470 10676
$$
CHURCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:55 PM MDT, 5 minutes earlier.
Area forecast discussion, May 26, 3:55 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
355 PM MDT SUN MAY 26 2013
.SHORT TERM...VALID FOR MON AND TUE...
SEVERE THUNDERSTORM WATCH 222 HAS BEEN IS IN EFFECT UNTIL 10 PM
FOR MUCH OF THE FORECAST AREA.
ANOTHER ROUND OF SEVERE CONVECTION EXPECTED LATE THIS AFTERNOON
AND EVENING. DEWPOINTS IN THE 50S AS FAR WEST AS BILLINGS AS
ATMOSPHERE PRIMING UP. CRAVEN SEVERE WEATHER INDEX PEAKS ABOUT 600
PM IN OUR AREA WITH HIGHEST VALUES FROM EASTERN CARBON COUNTY TO
CUSTER AND POWDER RIVER COUNTIES THIS EVENING. TRIGGER WILL BE A
WEAK DISTURBANCE IN EASTERN UTAH TRACKING ACROSS THE BEARTOOTHS
AND INTO THE HIGH PLAINS LATE TODAY. VERTICAL WIND PROFILE NOT AS
STRONG AS YESTERDAY ACCORDING TO PROGGS...BUT VAD WIND PROFILE
FROM KBLX IS STRONGER THAN PROGGED AND DIRECTIONAL SHEAR STILL
EXCELLENT TO SUPPORT UPDRAFTS AND HAIL PRODUCING STORMS...WHICH
WILL BE THE MAIN THREAT FOLLOWED BY LIGHTNING...TORRENTIAL
RAINFALL. STORMS WILL LIKELY SHOW LOTS OF SPIN BY THE TIME THEY
APPROACH ROSEBUD...BIG HORN AND SHERIDAN COUNTIES. INSTABILITY NOT
AS GREAT AS YESTERDAY...SO WE WILL NOT MENTION ISOLATED TORNADO
AT THIS TIME. FORCING AND STORMS WILL LINGER IN THE EAST LATE THIS
EVENING BEFORE EXITING INTO THE DAKOTAS.
FOR MONDAY...STRONG SHORT WAVE TROUGH IN THE MEAN SW FLOW ALOFT
TRACKS OVER MONTANA. THE NEW PROGGS SHOW THE TRACK A LITTLE
FURTHER SOUTH THAN YESTERDAYS MODEL CYCLES. SO THE CHANCE OF BEING
DRY SLOTTED IS A LITTLE LESS. BUMPED POPS UP A LITTLE FOR MONDAY
OVER THE WEST AND SOUTH...BUT THE NORTH AND EAST WILL HAVE THE
BEST CHANCE OF STRONG CONVECTION AS CONVERGENCE ALONG BOUNDARY
ASSOCIATED WITH THE SHORT WAVE WILL LIKELY FORM ONCE THE DOWNSLOPE
DEVELOPS IN BILLINGS. THIS AREA WILL THEN MOVE INTO A BETTER
ENVIRONMENT TO SUPPORT DEEP CONVECTION TO THE NORTH AND NEAR THE
DAKOTA BORDER.
WE SHOULD THEN DRY OUT MONDAY NIGHT AND INTO TUESDAY MORNING AS A
SHORT WAVE RIDGE DEVELOPS OVER US. HOWEVER...BY TUESDAY AFTERNOON
THE MAIN UPPER TROUGH TO OUR WEST MOVES INTO THE ROCKIES WITH
DIVERGENCE AND HEIGHT FALLS GENERATING PLENTY OF LIFT. THIS MEANS
AN INCREASING CHANCE OF PRECIPITATION LATE TUESDAY THROUGH TUESDAY
NIGHT. BT
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
AN UNSETTLED EXTENDED PERIOD WAS STILL ON TAP FOR THE FORECAST
AREA. MODELS WERE IN GOOD AGREEMENT IN BRINGING A NEGATIVELY
TILTED TROUGH THROUGH THE REGION WED THROUGH THU. MODELS HAD
COPIOUS AMOUNTS OF QPF OVER THE AREA WITH THE GFS SHOWING MORE QPF
THAN THE OTHER MODELS. GFS ALSO HAD PRECIPITABLE WATERS OVER AN
INCH OVER THE EASTERN HALF OF THE AREA. CHANCES FOR THUNDER WILL
BE BETTER ON WED THAN THU DUE TO GREATER INSTABILITY. CONTINUED
THE LIKELY POPS FOR BOTH DAYS. MIXING WILL BE LIMITED BOTH DAYS
IN A COOL MOIST AIRMASS. HAVE LOWERED TEMPERATURES FOR THIS
PERIOD.
MODELS DIVERGED WITH THE PATTERN BEGINNING ON FRI AS THE ECWMF
LINGERED THE UPPER TROUGH/LOW OVER THE REGION WHILE THE GFS
SHIFTED IT TO THE E. BOTH MODELS TRIED TO BUILD IN SOME UPPER
RIDGING FOR SAT. MODELS HAD VARYING PRECIPITATION AMOUNTS FOR FRI
SO JUST CONTINUED THE SCATTERED POPS FOR NOW. SAT LOOKED DRIER SO
CONTINUED THE CLIMATOLOGICAL POPS. THE RIDGE WILL SHIFT E ON SUN.
KEPT CLIMATOLOGICAL POPS FOR THIS PERIOD TOO. FRI WILL BE ANOTHER
COOL DAY WHILE SAT AND SUN WILL FEATURE A WARMING TREND. ARTHUR
&&
.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA
THIS AFTERNOON THROUGH MON. THE PRECIPITATION WILL BE ACCOMPANIED
BY MVFR TO LIFR CONDITIONS. SEVERE THUNDERSTORMS WILL BE POSSIBLE
FROM GOLDEN VALLEY TO STILLWATER TO CARBON COUNTIES E THIS
AFTERNOON AND EVENING. THESE STORMS WILL HAVE LARGE HAIL AND WIND
GUSTS IN EXCESS OF 50 KT. SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE FROM KMLS E AND S MON AFTERNOON. EXPECT AREAS OF MOUNTAIN
OBSCURATION THROUGH MON. ARTHUR
&&
.PRELIMINARY POINT TEMP/POPS...
MON TUE WED THU FRI SAT SUN
-----------------------------------------------------------
BIL 050/072 049/074 051/068 051/062 047/066 049/069 050/072
43/T 24/T 56/T 65/T 54/T 33/T 33/T
LVM 043/068 040/070 043/060 045/055 042/063 040/068 041/071
33/T 23/T 56/T 55/T 55/T 33/T 33/T
HDN 052/076 045/076 051/073 051/065 047/066 050/069 051/075
53/T 24/T 46/T 66/T 55/T 44/T 33/T
MLS 055/075 051/078 055/070 055/066 050/067 052/069 053/073
74/T 32/T 56/T 66/T 54/T 44/T 33/T
4BQ 053/075 049/076 051/072 049/067 048/065 048/067 049/073
44/T 23/T 36/T 66/T 55/T 44/T 32/T
BHK 052/073 048/075 051/065 052/066 048/065 049/068 050/069
56/T 42/T 46/T 66/T 54/T 44/T 33/T
SHR 045/072 045/072 047/071 046/064 044/064 045/069 046/072
42/T 24/T 46/T 65/T 44/T 33/T 33/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...SEVERE THUNDERSTORM WATCH 222 IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR ZONES 29>32-35-36-38-42-57-58-63.
WY...SEVERE THUNDERSTORM WATCH 222 IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR ZONES 98-99.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, May 26, 3:57 PM MDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 357 PM MDT SUN MAY 26 2013 MTZ028>042-056>058-063>068-WYZ098-099-272200- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 357 PM MDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH THIS EVENING. SOME STORMS MAY PRODUCE LARGE HAIL AND VERY HEAVY RAINFALL. RESIDENTS AND TRAVELERS ACROSS THE AREA SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND PLAN THEIR EVENING ACTIVITIES ACCORDINGLY. PLEASE HEED WEATHER WARNINGS SERIOUSLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON FROM ROSEBUD COUNTY EASTWARD TO THE DAKOTA BORDER. PEOPLE WITH OUTDOOR ACTIVITIES SHOULD CHECK THE LATEST FORECAST AND MONITOR THEIR LOCATION FOR WEATHER ALERTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 26, 3:06 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
306 PM MDT SUN MAY 26 2013
MTC003-262145-
BIG HORN MT-
306 PM MDT SUN MAY 26 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BIG HORN COUNTY UNTIL 345
PM MDT...
AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF LODGE GRASS...OR 31 MILES SOUTH
OF HARDIN...MOVING NORTHWEST AT 30 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH AND ST. XAVIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4547 10827 4552 10813 4552 10808 4555 10807
4573 10761 4523 10741 4515 10764
TIME...MOT...LOC 2105Z 153DEG 25KT 4527 10758
ARTHURLocal storm report, May 26, 3:11 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
311 PM MDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL 1 W STORY 44.58N 106.91W
05/26/2013 E1.75 INCH SHERIDAN WY TRAINED SPOTTER
&&Special weather statement, May 26, 3:11 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 311 PM MDT SUN MAY 26 2013 MTC095-097-262200- STILLWATER MT-SWEET GRASS MT- 311 PM MDT SUN MAY 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STILLWATER AND CENTRAL SWEET GRASS COUNTIES UNTIL 400 PM MDT... AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF BIG TIMBER...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLUMBUS...RAPELJE AND REED POINT. LAT...LON 4602 10926 4556 10916 4556 10975 4568 10991 TIME...MOT...LOC 2110Z 232DEG 11KT 4566 10974 BORSUM
Special weather statement, May 26, 3:32 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 332 PM MDT SUN MAY 26 2013 MTC003-009-111-262215- BIG HORN MT-CARBON MT-YELLOWSTONE MT- 332 PM MDT SUN MAY 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BIG HORN...NORTH CENTRAL CARBON AND SOUTHWESTERN YELLOWSTONE COUNTIES UNTIL 415 PM MDT... AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF PRYOR...OR 21 MILES SOUTH OF BILLINGS...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PEAS WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL MOVE OVER RURAL AREAS OF SOUTHERN YELLOWSTONE COUNTY AND APPROACH BILLINGS BY AROUND 430 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4578 10887 4580 10848 4545 10850 4545 10877 TIME...MOT...LOC 2128Z 176DEG 13KT 4549 10865 HUMPHREY
Local storm report, May 26, 3:38 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
338 PM MDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 1 W STORY 44.58N 106.91W
05/26/2013 E1.75 INCH SHERIDAN WY TRAINED SPOTTER
&&Local storm report, May 26, 3:52 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
352 PM MDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 1 WNW STORY 44.58N 106.90W
05/26/2013 E1.75 INCH SHERIDAN WY CO-OP OBSERVER
&&The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:49 PM MDT | Special Weather Statement | BYZ | Sheridan | 26 min |
| May 26, 2:58 PM MDT | Severe Thunderstorm Warning | BYZ | Sheridan | 32 min |
| May 26, 3:29 PM MDT | Severe Thunderstorm Warning | BYZ | Sheridan | 31 min |
| May 26, 4:32 PM MDT | Special Weather Statement | BYZ | Sheridan | 43 min |
| May 26, 5:02 PM MDT | Special Weather Statement | BYZ | Sheridan | 43 min |
| May 26, 5:21 PM MDT | Severe Thunderstorm Warning | BYZ | Sheridan | 39 min |
| May 26, 5:56 PM MDT | Severe Thunderstorm Warning | BYZ | Sheridan | 49 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.